Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 39, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 39, Number 8 (1933)
PDF
Bull. Amer. Math. Soc. 39 (1933)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 39, Number 8 (1933)
PDF
Bull. Amer. Math. Soc. 39 (1933)
On the infinite sequences arising in the theories of harmonic analysis, of interpolation, and of mechanical quadratures
Leopold Fejér PDF
Bull. Amer. Math. Soc. 39 (1933), 521-534
Some mathematical aspects of the new mechanics
Tullio Levi-Civita PDF
Bull. Amer. Math. Soc. 39 (1933), 535-563
Matrices with elements in a principal ideal ring
C. C. MacDuffee PDF
Bull. Amer. Math. Soc. 39 (1933), 564-584
A note on the Dickson theorem on universal ternaries
A. A. Albert PDF
Bull. Amer. Math. Soc. 39 (1933), 585-588
A self-dual septimic possessing seven of each kind of the simple singularities, and autopolar by seven rectangular hyperbolas and a circle
D. C. Duncan PDF
Bull. Amer. Math. Soc. 39 (1933), 589-592
On irreducible systems of algebraic differential equations
E. Gourin PDF
Bull. Amer. Math. Soc. 39 (1933), 593-595
Axiom $C$ of Hausdorff and the property of Borel-Lebesgue
Selby Robinson PDF
Bull. Amer. Math. Soc. 39 (1933), 595-600
Axiomatic definitions of perfectly separable metric spaces
Garrett Birkhoff PDF
Bull. Amer. Math. Soc. 39 (1933), 601-607
On the number of stationary tangent $S_{t - 1}$’s to a $V_k^n$ in an $S_{tk + k - 1}$
B. C. Wong PDF
Bull. Amer. Math. Soc. 39 (1933), 608-610
Class number in a linear associative algebra
Grace Shover PDF
Bull. Amer. Math. Soc. 39 (1933), 610-614
Concerning compact continua in certain spaces of R. L. Moore
J. H. Roberts PDF
Bull. Amer. Math. Soc. 39 (1933), 615-621
Analogs of the Steiner surface and their double curves
A. R. Williams PDF
Bull. Amer. Math. Soc. 39 (1933), 621-626
Integral functions obtained by compounding polynomials
J. F. Ritt PDF
Bull. Amer. Math. Soc. 39 (1933), 627-632